Fundamental vector fields on associated fiber bundles

Ivan Kolář

Časopis pro pěstování matematiky (1977)

  • Volume: 102, Issue: 4, page 419-425
  • ISSN: 0528-2195

How to cite

top

Kolář, Ivan. "Fundamental vector fields on associated fiber bundles." Časopis pro pěstování matematiky 102.4 (1977): 419-425. <http://eudml.org/doc/19357>.

@article{Kolář1977,
author = {Kolář, Ivan},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {4},
pages = {419-425},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Fundamental vector fields on associated fiber bundles},
url = {http://eudml.org/doc/19357},
volume = {102},
year = {1977},
}

TY - JOUR
AU - Kolář, Ivan
TI - Fundamental vector fields on associated fiber bundles
JO - Časopis pro pěstování matematiky
PY - 1977
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 102
IS - 4
SP - 419
EP - 425
LA - eng
UR - http://eudml.org/doc/19357
ER -

References

top
  1. C. Ehresmann, Les prolongements d'un espace fibré différentiable, C. R. Acad. Sci. Paris, 240(1955), 1755-1757. (1955) Zbl0064.17502MR0071083
  2. H. Goldschmidt S. Sternberg, The Hamilton formalism in the calculus of variations, Ann. Inst. Fourier (Grenoble), 23 (1973), 203-267. (1973) Zbl0243.49011MR0341531
  3. I. Kolář, On the prolongations of geometric object fields, An. Sti. Univ. "A1. I. Cuza" Iasj, 77(1971), 437-446. (1971) Zbl0366.53037MR0305278
  4. D. Krupka, A geometric theory of ordinary first order variational problems in fibered mani- folds, L, J. Math. Anal. Appl., 49 (1975), 180-206. (1975) Zbl0312.58003MR0362397
  5. A. Kumpera D. Spencer, Lie equations, I., Annals of Mathematics Studies 73, Princeton 1972. (1972) Zbl0258.58015
  6. A. Kumpera, Invariants differentiels d'un pseudogroupe de Lie., I., J. Differential Geometry, 70(1975), 289-345. (1975) Zbl0346.58012MR0407911
  7. J. Pradines, Théorie de Lie pour les groupoldes différentiables, Calcul differentiel dans la catégorie des groupoldes infinitéimaux, C R. Acad. Sci. Paris 264 (1967) A, 245-248. (1967) Zbl0154.21704MR0216409
  8. Ngo van Que, Sur Pespace de prolongement differentiable, J. Differential Geometry, 2 (1968), 33-40. (1968) Zbl0164.22604MR0235587
  9. Ngo van Que, Nonabelian Spencer cohomology and deformation theory, J. Differential Geometry, 3 (1969), 165-211. (1969) Zbl0206.50403MR0266257

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.